Browse Title Index


 
Issue Title
 
Vol 40, No 2 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series On a theorem of Ţăndăreanu and Tudor Abstract   PDF
Juan Climent Vidal
 
Vol 37, No 2 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series On a weaker form of ω-continuity Abstract   PDF
Erdal Ekici, S. Jafari, S. P. Moshokoa
 
Vol 38, No 1 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series On an inequality due to Amrahov Abstract   PDF
Daniel Ion
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series On Endomorphisms of BCH-Algebras Details   PDF
Karamat Hussain Dar, Muhammad Akram
 
Vol 34 (2007): Annals of the University of Craiova - Mathematics and Computer Science Series On Fuzzy P-Continuous Functions Details   PDF
Erdal Ekici
 
Vol 41, No 2 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series On fuzzy real valued asymptotically equivalent sequences and lacunary ideal convergence Abstract   PDF
Bipan Hazarika, Ayhan Esi
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series On g-Semi-Homeomorphism in Topological Spaces Details   PDF
Neelamegarajan Rajesh, Erdal Ekici, Mariam Lellis Thivagar
 
Vol 40, No 1 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series On Jachymski's Theorem Abstract   PDF
Florin Bojor
 
Vol 42, No 2 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series On lacunary strongly almost convergent double sequences of fuzzy numbers Abstract   PDF
Binod Chandra Tripathy, Mausumi Sen
 
Vol 30 (2003): No. 1 : Annals of the University of Craiova - Mathematics and Computer Science Series On Mixed Methods for Signorini Problems Details   PDF
Faker Ben Belgacem, Yves Renard, Leila Slimane
 
Vol 38, No 3 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series On new class of Generalised Closed Sets Abstract   PDF
M. Lellis Thivagar, Nirmala Rebecca Paul, Saeid Jafari
 
Vol 34 (2007): Annals of the University of Craiova - Mathematics and Computer Science Series On perfect pseudo-BCK algebras with pseudo-product Details   PDF
Lavinia Corina Ciungu
 
Vol 37, No 1 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series On pseudo-BCK algebras with pseudo-double negation Abstract   PDF
Lavinia Corina Ciungu
 
Vol 38, No 2 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series On R-I-open sets and A∗I -sets in ideal topological spaces Abstract   PDF
Erdal Ekici
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series On Schur inequality and Schur functions Details   PDF
Marius Radulescu, Sorin Radulescu, Petrus Alexandrescu
 
Vol 41, No 1 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series On (semi)topological residuated lattices Abstract   PDF
Nader Kouhestani, Rajab Ali Borzooei
 
Vol 37, No 4 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series On some 1,3H3 - helicoidal surfaces and their parallel surfaces at a certain distance in 3 - dimensional Minkowski space Abstract   PDF
Alina-Mihaela Patriciu
 
Vol 40, No 2 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series On some double lacunary strong Zweier convergent sequence spaces Abstract   PDF
Ayhan Esi, Mehmet Acikgoz
 
Vol 37, No 2 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series On some groups related to the Braid Groups of type A Abstract   PDF
Gefry Barad
 
Vol 43, No 2 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series On some I-convergent sequence spaces defined by a compact operator Abstract   PDF
Vakeel A. Khan, Mohd Shafiq, Rami Kamel Ahmad Rababah, Ayhan Esi
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series On Some properties of fractionnal Sobolev Spaces Details   PDF
Jean Francois Raman
 
Vol 38, No 2 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series On some properties of Jensen-Steffensen's functional Abstract   PDF
Mario Krnic, Neda Lovricevic, Josip Pecaric
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series On strong ergodicity of iterated function systems, with applications to time series models Details   PDF
Ulrich Herkenrath, Andreas Rudolph
 
Vol 37, No 2 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series On strong IS-algebras Abstract   PDF
Ali Hasan Handam
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series On Subclasses of K(G)-algebras Details   PDF
Karamat Hussain Dar, Muhammad Akram
 
Vol 43, No 2 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series On the controllability of a system of two Schrödinger equations Abstract   PDF
Laurentiu Emanuel Temereanca
 
Vol 35 (2008): Annals of the University of Craiova - Mathematics and Computer Science Series On the Darboux Property in the Multivalued Case Details   PDF
Alina Gavrilut, Anca Croitoru
 
Vol 43, No 1 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series (Special Issue) On the escape probability of particles from a charged channel Abstract   PDF
Gabriela Marinoschi
 
Vol 42, No 2 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series On the existence of infinitely many solutions of a nonlinear Neumann problem involving the m-Laplace operator Abstract   PDF
Ionela Loredana Stancut
 
Vol 44, No 1 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series On the existence of positive solutions for boundary value problems with sign-changing weight and Caffarelli-Kohn-Nirenberg exponents Abstract   PDF
A. Firouzjai, G.A. Afrouzi, S. Talebi
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series On the extension of Longstaff and Evans-Keef-Okunev models related to the pricing of zero-coupon bonds Details   PDF
Romeo Negrea
 
Vol 34 (2007): Annals of the University of Craiova - Mathematics and Computer Science Series On the forms of continuity for fuzzy functions Details   PDF
Erdal Ekici
 
Vol 34 (2007): Annals of the University of Craiova - Mathematics and Computer Science Series On the Glivenko-Frink theorem for Hilbert algebras Details   PDF
Sergiu Rudeanu
 
Vol 37, No 1 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series On the Hermite interpolation polynomial Abstract   PDF
Ovidiu Pop, Dan Barbosu
 
Vol 42, No 1 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series On the identification of discontinuous matrix diffusion in elliptic equation Abstract   PDF
Abdellatif Ellabib, Youssef Ouakrim
 
Vol 35 (2008): Annals of the University of Craiova - Mathematics and Computer Science Series On the integral form of the triangle inequality Details   PDF
Raluca Ciurcea
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series On the lattice of congruence fillters of a residuated lattice Details   PDF
Raluca Cretan, Antoaneta Jeflea
 
Vol 35 (2008): Annals of the University of Craiova - Mathematics and Computer Science Series On the lattice of deductive systems of a residuated lattice Details   PDF
Dana Piciu, Antoaneta Jeflea, Raluca Cretan
 
Vol 39, No 2 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series On the number of fixed points of a Boolean transformation Abstract   PDF
Sergiu Rudeanu
 
Vol 38, No 4 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series On the second derivative of the sums of trigonometric series Abstract   PDF
Xhevat Z. Krasniqi
 
Vol 36, No 1 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series On the series of Kempner-Irwin type Abstract   PDF
Radu-Octavian Vilceanu
 
Vol 39, No 1 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series On the stability of weak solutions of sediment transport models Abstract   PDF
Jean De Dieu Zabsonre
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series On the valuation of American options Details   PDF
Lori Badea
 
Vol 37, No 2 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series On the weak stability of Picard iteration for some contractive type mappings Abstract   PDF
Ioana Timis
 
Vol 38, No 2 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series On Volterra's Population Growth Models Abstract   PDF
Husein Jaradat, Fadi Awawdeh, Edris Rawashdeh
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series Ondes hydrodynamiques amorties Details   PDF
Olivier Goubet
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series Optimality conditions in multiobjective control problems with generalized invexity Details   PDF
Sorina Gramatovici
 
Vol 39, No 2 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Optimization of Gear Changing using Simulated Annealing Abstract   PDF
Alexandru Becheru, Catalin Stoean
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series Optimization techniques in landslides modelling Details   PDF
Riad Hassani, Ioan R. Ionescu, Thomas Lachand-Robert
 
Vol 42, No 1 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Orthogonal projection algorithm for first and second order total variation denoising Abstract   PDF
Idriss El Mourabit, Mohammed El-Rhabi, Abdelilah Hakim
 
301 - 350 of 509 Items << < 2 3 4 5 6 7 8 9 10 11 > >>